# SDR AALA202204287960

- Difficulty date: March 18, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737
- Aircraft serial: 30904
- Aircraft time: 34,445 hours, 14,183 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: S012T237300
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATIONAL CHECK OF STABILIZER JACK SCREW A LOUD GRINDING COULD BE HEARD GOING UP OR DOWN EMITTING FROM STAB PIVOT BEARING.** SUPPLEMENTAL REPORT FOR AALA202203237960: MAINTENANCE FOUND THE RIGHT HORIZONTAL STABILIZER PIVOT BEARING RACE HAD 3 CRACKS AND REPLACED IT PER TASK CARD 08L00027005. ALSO REPLACED THE LEFT HORIZONTAL STABILIZER PIVOT BEARING PER TASK CARD 08L00027004 (AALA202204289098). MAINTENANCE IDENTIFIED NOISES COMING FROM THE STABILIZER TRIM LIMIT SWITCH S844 ROLLERS AND THE TAKE OFF WARNING SWITCH S-1184 ROLLERS. THE STABILIZER TRIM LIMIT SWITCH S844 WAS REPLACED PER AMM 27-41-94 (AALA202204289202) AND THE TAKE OFF WARNING SWITCH S-1184 WAS REPLACED PER AMM 31-51-02 (AALA202204287740). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ADDITIONAL NOISES BEING NOTED. ** (CLOSED)
